I had my first dose of the depo shot a few months ago.. And I was put on antibiotics for a lung infection. And my boyfriend and I had sex.. Well now I am showing symptoms of pregnancy, and I didn't notice until recently.. I got my second dose of the shot before I put two and two together and thought that I could be pregnant. I don't know if it could harm my baby.. My boyfriend and I are freaking out! help! :(
Welcome to ehealthforum,
The symptoms that you describe could suggest possibility of pregnancy. The antibiotic use can also affect the efficacy of your hormonal contraceptive. The chances of pregnancy are possible if you had been sexually active without additional protection. Wait and watch for your periods/withdrawal bleeding. If pregnancy is suspected, or if you miss your periods, or if you have abnormal periods, consider visiting your doctor/gynecologist at the earliest for thorough examination (to confirm pregnancy related changes/signs in body) and blood/serum HCG level test (to confirm/rule out pregnancy accurately). Consider being in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.